# SDR DL72S971953

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION REAR SPAR WEB IS CRACKED AT LBL 20.5.  THE CRACK IS APPROX 2.5 LONG IN A CHEMMILL RADIUS JUST BELOW THE SPAR UPPER CHORD.  AN ACCESS HOLE WILL BE CUT OUT AS REQUIRED TO GAIN ACCESS TO THE REAR SPAR WEB IN THE WING SECTION.  THE CUTOUT IS REPAIR PER B727 SRM 53-10-09, FIGURE 4.  IT IS ACCEPTABLE TO USE CR3243-6 BLIND RIVETS IN LIEU OF BACR15BB RIVETS.  THE CRACK WILL BE CUTOUT AND A REPAIR DOUBLER WILL BE INSTALLED.
